# SDR QXEA2017061500422

- Difficulty date: June 15, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 12,481 hours, 13,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Ditching Dam
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DITCHING DAM DOOR WILL NOT STAY IN UP POSITION.  PUT MCD DITCHING DAM DOOR BACK INTO PLACE.  DAM STAYS SECURED INTO ITS RETRACTED POSITION. PERFORMED OPERATIONAL CHECK IAW AMM TASK 25-62-01-710-801. OPS TEST GOOD, NO FURTHER DEFECTS NOTED. NO PARTS REPLACED.
